# SDR COMA0060349

- Difficulty date: April 15, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 16,315 hours, 15,777 cycles
- Engine: Ge CF343A1
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 912768
- Part serial: 6272
- Condition: Leaking
- Location: Fuel Flow
- Part time: 15,754 hours, 15,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM LEFT ENGINE.  REPLACED THE FUEL FLOW TRANSMITTER.
